Anti-doctor maniacs at Benzo Buddies tell desperate member NOT to go to the emergency room

Re: Emergency, I might call 911
« Reply #2 on: February 08, 2016, 01:54:05 pm »

[Buddie]

Quote from: [Buddie] on February 08, 2016, 11:42:34 am
I’m tapering from 1-.75 it’s been 9 days of hell. I took 1 mg yesterday, it wore off after 12 hours. Today I took .75 at 3pm it helped for about 4-5 hours then I took .25 at 9pm. Then boom I’ve had the worst withdrawl ever. Like drank 20 espressos, racing thoughts, hot pins and needles then teeth chattering cold. So now at 3 am I gave in and took 1mg. It has kicked in yet, should take more. I just want relief, I’m not ready to taper. I want to get straight first, but all of a sudden my body is ready for another dose sooner than before, so do I raise my initial dose? Then I’m starting at a higher dose then I started this time. I don’t care I just want peace right now. Is it possible Xanax just won’t work for me anymore? Then what I can’t handle this mind mess and constant panic attack. I’m passing the floors wondering what I should do. I mg used to be a huge dose for and knock me out, now in 24 hours I’ve taken 2 mg and still wired and anxious. Should I go to the hospital? Help its urgent.

Do NOT go to ER, do NOT call 911.

Yes, your sxs and discomfort are very real, and yes, it’s scary. But it’s NOT an emergency, you are NOT dying. It’s withdrawal.

Leave a Reply

Your email address will not be published. Required fields are marked *